# SDR 04FDEA02993

- Difficulty date: October 25, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310
- Aircraft serial: 356
- Aircraft time: 34,726 hours, 18,546 cycles
- Engine: Ge CF680A3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL FILTER CLOG LIGHT ON T/O AT 60KTS.  REJECTED T/O.  ALL INDICATIONS NORMAL ON 60 PERCENT RUNUP FOR ENG ANTI-ICE.  ECAM WARNING STOPPED STOPPED AS SOON AS  POWER WAS REDUCED.  I THINK IT WAS NR 1 ENG, BUT AM NO T POSITIVE.  ENT BY: 001941 RPT BY: 119121  FACT  24OCT04  15:12  RNO R GRD RUN TO 65 PERCENT WITH NO PROBLEM.  REMOVED AND REPLACED 1 ENG. FUEL FILTER ASSY FOR T/S.  LEAK AND OPS CKS, OK ON GRD RUN.  MM 73-12-03.  ENT BY: 001941 RPT BY: 001941
